Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 322, NWS Atlanta, GA

October 25, 2010Johnson County, Laurens County, Treutlen County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Oct 25, 2010, 4:15 PM EDT for Johnson County, Laurens County, Treutlen County, Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 25, 2010, 4:15 PM EDT (20:15 UTC)
Expired
Oct 25, 2010, 5:00 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Johnson County, GA, Laurens County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 58 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 25, 4:41 PM EDTTSTM WND DMGE East Dublin, GAA FEW TREES AND POWERLINES DOWN EAST OF EAST DUBLIN. MINOR SHINGLE DAMAGE TO HOUSE AND DAMAGE TO BARN ROOF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 25, 1:48 PM EDTSevere Thunderstorm WatchSPC6 hr
Oct 25, 3:06 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WUUS52 KFFC 252015
SVRFFC
GAC167-175-283-252100-
/O.NEW.KFFC.SV.W.0322.101025T2015Z-101025T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT MON OCT 25 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA
  SOUTH CENTRAL JOHNSON COUNTY IN EAST CENTRAL GEORGIA
  WESTERN TREUTLEN COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 500 PM EDT

* AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR DEXTER...MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RENTZ...DUBLIN...EAST DUBLIN AND SOPERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR
CENTRAL GEORGIA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT
MONDAY EVENING FOR SOUTHERN GEORGIA.

&&

LAT...LON 3233 8309 3249 8317 3264 8262 3252 8260
      3251 8264 3250 8259 3232 8256
TIME...MOT...LOC 2015Z 269DEG 25KT 3243 8304

$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 3:46 PM EDT, 29 minutes earlier.

Area forecast discussion, Oct 25, 3:46 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT MON OCT 25 2010

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
SHORTWAVE HAS PUSHED THROUGH GEORGIA THIS AFTERNOON...AND THE
PRIMARY ACTIVITY ASSOCIATED WITH THIS DISTURBANCE HAS MOVED EAST OUT
OF THE CWA. SHOWERS AND THUNDERSTORMS STILL LINGER ACROSS CENTRAL
GA...AS CLEARING CONDITIONS ALLOWED FOR DIURNAL ACTIVITY TO SPIN UP
THIS AFTERNOON. WITH MODERATE INSTABILITY...WARM AIR ADVECTION INTO
THE REGION...AND VORT MAX ACROSS NORTH GA...BOTH SEVERE AND TORNADO
WATCHES HAVE BEEN ISSUED UNTIL 00Z WHEN DIURNAL HEATING SUPPORT IS
LOST.

WITH THE EXITING SHORTWAVE COMES ANOTHER SYSTEM APPROACHING THE
REGION. AS THE SHORTWAVE MOVES INTO THE MID ATLANTIC STATES BY
TUESDAY MORNING...A BROAD CLOSED LOW DEEPENS OVER THE NORTHERN
PLAINS. AS THIS LOW LOOPS NORTHEASTWARD INTO SOUTHERN CANADA...THE
ASSOCIATED FRONTAL BOUNDARY MOVES TOWARDS THE SOUTHEAST...
APPROACHING NORTHWEST GEORGIA TUESDAY NIGHT AND INTO WEDNESDAY
MORNING. THE BOUNDARY SHOWS LITTLE PROGRESSION FROM WEDNESDAY TO
THURSDAY...KEEPING BEST POPS IN ACROSS NORTH GA...AND POPS
DIMINISHING SOUTH AND EAST. WITH DECENT SHEAR AND MODERATE INSTABILITIES
IN PLACE ACROSS THE CWA ON TUESDAY...THERE IS AN OPPORTUNITY FOR
SOME OF THESE STORMS TO BE SEVERE IN NATURE...WITH DAMAGING WINDS
BEING THE PRIMARY THREAT IN CONJUNCTION WITH CLOUD TO GROUND
LIGHTNING. WITH DECENT SHEAR IN THE LOW LEVELS AND LOW LCL
HEIGHTS...WILL HAVE TO WATCH FOR CIRCULATIONS IN CONVECTION...
ALTHOUGH AT THIS POINT TORNADIC ACTIVITY IS NOT THE MAJOR THREAT.
SPC DOES HAVE N AND NW GEORGIA IN THE SLIGHT RISK FOR SEVERE STORMS
FOR DAY 2...BEGINNING 12Z ON TUESDAY.

TENDED TOWARDS THE HIGHER GUIDANCE TEMPS FOR TUESDAY AND WEDNESDAY LOWS
WITH THE AMPLE CLOUD COVER AND OVERNIGHT SHOWER ACTIVITY TO KEEP
TEMPERATURES ON THE WARMER SIDE. GENERALLY WENT WITH A MAV/MET BLEND
ON THE HIGH TEMPERATURES.

.LONG TERM /THURSDAY THROUGH MONDAY/...
FRONTAL BOUNDARY ALONG NORTHWEST GA THROUGH WEDNESDAY QUICKLY PUSHES
THROUGH GEORGIA BY THURSDAY EVENING. DRY HIGH PRESSURE BUILDS IN
BEHIND THE FRONT THROUGH THE WEEKEND AND INTO EARLY WEEK KEEPING
THINGS UNEVENTFUL ACROSS THE CWA. NORTHWEST FLOW PREVAILS INTO THE
WEEKEND...SUPPORTING COOLER TEMPERATURES ACROSS THE REGION THROUGH
THE REMAINDER OF THE LONG TERM. SEVERAL UPPER DISTURBANCES IN PLAY
NEXT WEEK COULD MAKE FOR AN EVENTFUL DAY OR TWO.

&&

.AVIATION.../ISSUED 150 PM EDT MON OCT 25 2010/
18Z UPDATE...
MAIN CONVECTION HAS PUSHED THROUGH TAF SITES...WITH CLEARING TREND
NOTED IN SATELLITE...EXPECT ISOLATED DEVELOPMENT MAINLY NORTH BUT
WILL KEEP AN EYE ON ATL AREA SITES FOR POSSIBLE TSRA/CB.  SCT-BKN
060-080 CIGS ALL BUT CSG/MCN...WHERE CIGS NEAR 030.  UPPER LOW MOVES
ACROSS N GA...AND MOISTURE AVAILABLE...SCT-BKN050 CIGS WILL DEVELOP
BY 22-00Z ALL SITES....WITH CIGS LOWERING TO MVFR/IFR/LIFR AFTER
04Z.  1-3SM VISIBILITY ALL SITES BY 09-10Z.  WINDS ARE TRICKY...
MAINLY S...START ATL 170 INITIALLY THROUGH 23Z THEN 190 OVERNIGHT.

//ATL CONFIDENCE...18Z...
MEDIUM TO HIGH CONFIDENCE ON CIG/VISIBILITY ELEMENTS.
LOW TO MEDIUM ON WINDS.

12

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  79  65  80  56 /  20  30  50  60  40
ATLANTA         65  80  67  79  56 /  20  30  60  60  40
BLAIRSVILLE     60  73  61  76  48 /  30  50  90  70  20
CARTERSVILLE    65  80  65  79  50 /  20  40  70  70  20
COLUMBUS        69  85  70  85  64 /  10  30  40  50  40
GAINESVILLE     63  76  64  78  55 /  30  40  70  70  30
MACON           64  85  69  84  63 /  20  20  30  40  50
ROME            63  81  64  78  48 /  20  60  80  70  20
PEACHTREE CITY  63  80  67  80  54 /  20  30  50  60  40
VIDALIA         66  88  69  87  66 /  30  10  10  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BLECKLEY...DODGE...DOOLY...EMANUEL...HOUSTON...
JEFFERSON...JOHNSON...LAURENS...MACON...PEACH...PULASKI...
TREUTLEN...TWIGGS...WASHINGTON...WILKINSON.

SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BIBB...CHATTAHOOCHEE...CRAWFORD...CRISP...
MARION...MONTGOMERY...MUSCOGEE...SCHLEY...STEWART...SUMTER...
TALBOT...TAYLOR...TELFAIR...TOOMBS...WEBSTER...WHEELER...WILCOX.

&&

31
Hazardous weather outlook, Oct 25, 11:10 AM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 AM EDT MON OCT 25 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1110 AM EDT MON OCT 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS PORTIONS CENTRAL
GEORGIA THIS AFTERNOON. SCATTERED THUNDERSTORMS POSSIBLE ACROSS
NORTH GEORGIA THIS AFTERNOON.

.SYNOPSIS...
A STRONG UPPER LEVEL DISTURBANCE WILL LIFT ACROSS PORTIONS OF
TENNESSEE AND NORTH GEORGIA THROUGH THIS EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS....HAIL...CLOUD TO GROUND LIGHTNING...AND ISOLATED TORNADOES.
HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY LOCATION FOR
SEVERE THUNDERSTORMS WILL BE AREAS EAST OF A MACON TO GREENSBORO
LINE THROUGH EARLY THIS AFTERNOON.

.DISCUSSION...
A LINE OF SHOWERS AND THUNDERSTORMS OVER PORTIONS OF CENTRAL GEORGIA
THIS MORNING WILL PUSH TO THE EAST AND SOUTHEAST. THIS LINE IS VERY
UNSTABLE WITH CAPES NEAR 2000...LIFTED INDICES IN THE -2 TO -6 RANGE
AND GOOD VERTICAL WIND SHEAR. ISOLATED STORMS ALONG IT HAVE A
HISTORY OF PRODUCING NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TUESDAY AND WEDNESDAY
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Oct 25, 2:34 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT MON OCT 25 2010

GAZ083-094-095-251900-
234 PM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...HEAVY RAIN
AND WIND GUSTS TO 35 MPH IN HOUSTON...PEACH AND TWIGGS COUNTIES
UNTIL 300 PM EDT...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER HOUSTON LAKE...MOVING NORTHEAST
AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 35 MPH AND HEAVY RAIN AS THEY MOVE ACROSS
HOUSTON...PEACH AND TWIGGS COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HOUSTON LAKE...SAND
BED...KATHLEEN...LAKEWOOD...CENTERVILLE...BONAIRE...WARNER
ROBINS...ROBINS AIR FORCE BASE...TARVERSVILLE...BULLARD...
HUBER...DISTRICT PATH...MARION...RIPLEY AND MYRICKS MILL. BRIEF

HEAVY DOWNPOURS WILL CAUSE TEMPORARY STREET FLOODING AND PONDING OF
WATER ON ROADWAYS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL
WILL REDUCE VISIBILITIES.

16
Local storm report, Oct 25, 3:01 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             PERRY                   32.46N 83.74W
10/25/2010  M1.00 INCH       HOUSTON            GA   AMATEUR RADIO

            NEAR GA 127 AND MOODY

&&

DDARBE
Local storm report, Oct 25, 3:05 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             PERRY                   32.46N 83.74W
10/25/2010  E0.88 INCH       HOUSTON            GA   PUBLIC

&&

DDARBE
Local storm report, Oct 25, 3:12 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     HAIL             3 E COCHRAN             32.39N 83.30W
10/25/2010  E1.00 INCH       BLECKLEY           GA   EMERGENCY MNGR

            NICKEL TO QUARTER SIZE

&&

DDARBE
Local storm report, Oct 25, 3:26 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             6 NNE PERRY             32.54N 83.70W
10/25/2010  E1.75 INCH       HOUSTON            GA   PUBLIC

            HALFWAY BETWEEN PERRY AND WARNER ROBBINS

&&

BDL
Special weather statement, Oct 25, 3:44 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT MON OCT 25 2010

GAZ053-252015-
344 PM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN COWETA COUNTY UNTIL 415 PM EDT...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GRANTVILLE TO 9 MILES SOUTHEAST OF
MORELAND...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS COWETA
COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE GRANTVILLE...MORELAND...SENOIA...TURIN...SHARPSBURG...THOMAS
CROSSROADS AND CANNONGATE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 5:17 AM EDTSevere Thunderstorm WarningFFCDade, Walker43 min
Oct 25, 5:20 AM EDTTornado WarningFFCDade, Walker25 min
Oct 25, 5:26 AM EDTSevere Thunderstorm WarningFFCChattooga49 min
Oct 25, 5:37 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield23 min
Oct 25, 5:49 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon41 min
Oct 25, 6:04 AM EDTSevere Thunderstorm WarningFFCGilmer, Murray, Whitfield31 min
Oct 25, 6:07 AM EDTSevere Thunderstorm WarningFFCHaralson, Polk38 min
Oct 25, 6:16 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Pickens44 min
Oct 25, 6:27 AM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Paulding48 min
Oct 25, 6:37 AM EDTSevere Thunderstorm WarningFFCBartow23 min
Oct 25, 6:40 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Heard50 min
Oct 25, 6:54 AM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Towns, Union, White43 min
Oct 25, 7:11 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton49 min
Oct 25, 7:54 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 2 more51 min
Oct 25, 10:06 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones39 min
Oct 25, 10:41 AM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington49 min
Oct 25, 11:48 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen42 min
Oct 25, 1:41 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski49 min
Oct 25, 1:52 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson53 min
Oct 25, 2:38 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs52 min
Oct 25, 2:49 PM EDTTornado WarningFFCHouston, Twiggs26 min
Oct 25, 3:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens47 min
Oct 25, 3:22 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington38 min
Oct 25, 3:35 PM EDTTornado WarningFFCJohnson, Laurens25 min
Oct 25, 3:39 PM EDTTornado WarningFFCLaurens36 min
Oct 25, 3:51 PM EDTTornado WarningFFCEmanuel, Treutlen39 min
Oct 25, 4:24 PM EDTTornado WarningFFCEmanuel51 min
Oct 25, 4:59 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen46 min
Oct 25, 5:15 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter45 min
Oct 25, 5:38 PM EDTSevere Thunderstorm WarningFFCEmanuel24 min
Oct 25, 6:10 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens50 min
Oct 25, 6:32 PM EDTSevere Thunderstorm WarningFFCDooly, Houston28 min
Oct 25, 6:51 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson39 min
Oct 25, 7:25 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson21 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.